# SDR YENA2023081500941

- Difficulty date: August 12, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N2002J
- Make and model: Airbus A321-271N
- Aircraft serial: 08823
- Aircraft time: 12,837 hours, 3,843 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1402, FLL-JFK. 'DURING CLIMB OUT ONLY WE SMELLED A MUSTY ODOR FROM ALL COCKPIT VENTS. REPORTED AS LEVEL 1 TRANSIENT. NO ODOR IN CABIN AT ANY TIME. APPROX 20,000 TO 28,000 FT. ODOR REPORT FORM GIVEN TO MX IN JFK; PERFORMED LEVEL 1  ODOR PACK BURN VIA ENGINE AIR BLEED. RAN EACH INDEPENDENTLY & SIMULTANEOUSLY PER INFO NOTICE 2017-T015J. NO SIGNS OF ODOR WITHIN THE FLIGHT DECK. IN NORMAL CONFIGURATION FOUND NO ABNORMALITIES, CANNOT DUBLICATE DEFECT. NO FURTHER ISSUES NOTED. AIRCRAFT IS OK RETURN TO SERVICE.'
